# SDR AALA202301186041

- Difficulty date: January 15, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N834AA
- Make and model: Boeing 787-9
- Aircraft serial: 40653
- Aircraft time: 17,152 hours, 2,054 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Control Panel
- Part number: 411700002
- Part serial: 411700AA0818
- Condition: Faulted
- Location: Window Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS COME ON CONTINUOUSLY WHEN NOT COMMANDED ON-MAINTENANCE MESSAGES 33-11320, 33-12120, 33-12129. REMOVED AND REPLACED WINDOW HEAT/EMERGENCY PANEL.
